# SDR SWAA2023011992580

- Difficulty date: January 12, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 33,904 hours, 15,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FWD CABIN EMERGENCY EXIT AISLE LIGHTS WERE INOPERATIVE.   R & R M1676 AND M2335 BATTERY PACKS IAW AMM 33-51-06. OPS CHECKED GOOD.
